# SDR CA971024003

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 2755009065
- Condition: Damaged
- Location: Nose
- Part time: 17,486 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL BACK AT BASE, CREW NOTIFIED THAT THE NOSE GEAR DID NOT COMPLETELY RETRACT, WITH A NOSE GEAR IN TRANSIT WARNING ON. GEAR CIRCUIT BREAKER PULLED AND RESET. GEAR THEN LOCKED UP. INVESTIGATION FOUND THAT THE LEFT NOSE DOOR WAS DAMAGED AT ABOUT 12 INCHES FROM THE FRONT AS A RESULT OF HAVING CAUGHT THE FUSELAGE NOSE SKIN. BOTH DOORS WERE REMOVED AND LEFT DOOR REPAIRED, AND BOTH DOORS TRIMMED FOR CLEARANCE. THE LEFT NOSE SKIN HAD BEEN PREVIOUSLY REPLACED DUE TO A BIRD STRIKE. AD 90-06-06R1 AND SB SA226-32-055 ADDRESS A SIMILAR PROBLEM OF DOOR CLEARANCE.
